Noetherian Banach Algebras are Finite Dimensional.

Allan M. Sinclair; Alan W. Tullo

Mathematische Annalen (1974)

  • Volume: 211, page 151-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sinclair, Allan M., and Tullo, Alan W.. "Noetherian Banach Algebras are Finite Dimensional.." Mathematische Annalen 211 (1974): 151-154. <>.

author = {Sinclair, Allan M., Tullo, Alan W.},
journal = {Mathematische Annalen},
pages = {151-154},
title = {Noetherian Banach Algebras are Finite Dimensional.},
url = {},
volume = {211},
year = {1974},

AU - Sinclair, Allan M.
AU - Tullo, Alan W.
TI - Noetherian Banach Algebras are Finite Dimensional.
JO - Mathematische Annalen
PY - 1974
VL - 211
SP - 151
EP - 154
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.